Download this article
 Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Quadratic points on intersections of two quadrics

Brendan Creutz and Bianca Viray

Vol. 17 (2023), No. 8, 1411–1452
Abstract

We prove that a smooth complete intersection of two quadrics of dimension at least 2 over a number field has index dividing 2, i.e., that it possesses a rational 0-cycle of degree 2.

Keywords
rational points, intersections of quadrics, Brauer–Manin obstruction
Mathematical Subject Classification
Primary: 11D09, 14G05, 14G12
Milestones
Received: 9 September 2021
Revised: 14 July 2022
Accepted: 18 August 2022
Published: 29 August 2023
Authors
Brendan Creutz
School of Mathematics and Statistics
University of Canterbury
Christchurch
New Zealand
Bianca Viray
Department of Mathematics
University of Washington
Seattle, WA
United States

Open Access made possible by participating institutions via Subscribe to Open.